# SDR 2011FA0000158

- Difficulty date: March 5, 2011
- Submitted: March 5, 2011
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767241
- Aircraft serial: 23802
- Aircraft time: 84,744 hours, 31,468 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LT ENGINE LOW PRESS, LOW 13 PSI.  ENGINE IFSD. FLIGHT DIVERSION.  ENGINE WAS R & R.  REMOVED ENG WILL BE SENT TO INVESTIGATE THE CAUSE OF OIL ENG SYS FAILURE.
